# SDR A6WA201040685

- Difficulty date: September 7, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 17,079 hours, 16,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SIDE OF SEAT TRACK IN CARGO BAY CORRODED AROUND SCREW HOLES.  R & R SEAT TRACK AT RBL 9.
